Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 300, NWS Springfield, MO

June 11, 2011Oregon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 11, 2011, 3:26 PM CDT for Oregon County, Missouri. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2011, 3:26 PM CDT (20:26 UTC)
Expired
Jun 11, 2011, 4:15 PM CDT
In force
49 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Oregon County, MO

The radar

The Memphis radar (KNQA), 194 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 3:35 PM CDTHAIL 0.88Alton, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1495 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

665 
WUUS53 KSGF 112026
SVRSGF
MOC149-112115-
/O.NEW.KSGF.SV.W.0300.110611T2026Z-110611T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
326 PM CDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL OREGON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 415 PM CDT.

* AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR ALTON...OR 13 MILES NORTHEAST OF THAYER...
  MOVING EAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALTON AND COUCH BY 335 PM CDT.
  GREER BY 345 PM CDT.
  WILDERNESS BY 415 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3655 9113 3660 9157 3678 9156 3684 9118
      3683 9112 3682 9111 3658 9111
TIME...MOT...LOC 2026Z 268DEG 12KT 3669 9142
WIND...HAIL 60MPH 1.00IN

$$

GRIFFIN
2 follow-up statements
431 
WWUS53 KSGF 112053
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
353 PM CDT SAT JUN 11 2011

MOC149-112115-
/O.CON.KSGF.SV.W.0300.000000T0000Z-110611T2115Z/
OREGON MO-
353 PM CDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL OREGON COUNTY...

AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR COUCH...OR 12 MILES NORTHEAST OF
THAYER...MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILDERNESS BY 410 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3655 9113 3660 9157 3671 9156 3677 9111
      3658 9111
TIME...MOT...LOC 2053Z 284DEG 20KT 3660 9134
WIND...HAIL 60MPH 1.00IN

$$

GRIFFIN
397 
WWUS53 KSGF 112110
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 PM CDT SAT JUN 11 2011

MOC149-112120-
/O.EXP.KSGF.SV.W.0300.000000T0000Z-110611T2115Z/
OREGON MO-
410 PM CDT SAT JUN 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OREGON COUNTY WILL
EXPIRE AT 415 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3655 9113 3660 9157 3671 9156 3677 9111
      3658 9111
TIME...MOT...LOC 2110Z 284DEG 20KT 3658 9123

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:14 PM CDT, 12 minutes earlier.

Area forecast discussion, Jun 11, 3:14 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
314 PM CDT SAT JUN 11 2011

.DISCUSSION...
/ISSUED 314 PM CDT SAT JUN 11 2011/

CURRENTLY...MONITORING A FEW SUBTLE FEATURES ACROSS THE REGION.
ALOFT...A WEAK SHORTWAVE TROUGH IS MOVING WEST TO EAST ACROSS
SOUTHERN MISSOURI. AT THE SURFACE...A COLD FRONT HAS STALLED
AROUND OR JUST SOUTH OF THE MO/ARK STATE LINE. THE REFLECTION OF
THE FRONT IN AT THE 925/850 MB LEVELS CUTS ACROSS SOUTH CENTRAL MO
AND THIS IS WHERE ACTIVITY HAS BEEN FLARING UP SO FAR THIS
AFTERNOON. BEST INSTABILITY AND CAPE RESIDE ROUGHLY ALONG AND
SOUTHEAST OF A LINE FROM EMINENCE TO AVA TO NEOSHO. LIFT INDEX
VALUES ARE IN THE -6 TO -10 RANGE WITH SBCAPE AND MLCAPE IN THE
1500 TO 2500 J/KG RANGE. AS WAS THE CASE YESTERDAY...WARM CLOUD
DEPTHS ARE RATHER LARGE...THOUGH WE HAVE DECENT MID LEVEL LAPSE
RATES (7.5 C/KM). DEEP LAYER WIND SHEAR IS ON THE WEAK SIDE...
AROUND 25KT...SO STORM ORGANIZATION WILL LEAN MORE TOWARD
MULTICELL CLUSTERS. SO FAR...REPORTS FROM CELLS THAT CAN ATTAIN
SOME SEMBLANCE OF MID LEVEL ROTATION HAVE YIELDED HAIL TO THE SIZE
OF QUARTERS. SHOULD CONTINUE TO SEE SCATTERED THUNDERSTORMS
PERSIST ACROSS SOUTHERN MO IN THE VICINITY OF THE 925/850 MB FRONT
INTO THIS EVENING...WITH A FEW STORMS CAPABLE OF PRODUCING HAIL TO
THE SIZE OF QUARTERS AND A FEW DOWNBURSTS.

TONIGHT AND SUNDAY...CONVECTION ACROSS SOUTHERN MISSOURI SHOULD
WANE AFTER SUNSET DUE TO LOSS OF DAYTIME HEATING/INSTABILITY AND
THE 925/850 MB FRONT SHUNTING TO THE SOUTH OF THE AREA. MOST OF
THE REST OF THE EVENING INTO THE OVERNIGHT SHOULD BE ON THE QUIET
SIDE. HOWEVER...WILL BE CLOSELY MONITORING THUNDERSTORM DEVELOPMENT
ACROSS WESTERN KANSAS WHICH SHOULD CONGEAL INTO A LINE AND ENTER
WESTERN PORTIONS OF THE OUTLOOK AREA TOWARD SUNRISE. THIS ACTIVITY
WILL HAVE THE POTENTIAL TO REINTENSIFY AS IT MOVES INTO THE
MISSOURI OZARKS DURING THE MID/LATE HOURS OF SUNDAY MORNING
HEADING INTO THE AFTERNOON. THE RISK FOR SEVERE IS CONDITIONAL IN
THE ABILITY TO REGAIN QUALITY INSTABILITY. IN ADDITION...A WARM
FRONT WILL MOVE INTO THE AREA DURING THE AFTERNOON...PROVIDING AN
ADDITIONAL FOCUS FOR THUNDERSTORMS. ONCE AGAIN...THE RISK OF
SEVERE REMAINS CONDITIONAL ON REGAINING INSTABILITY. PRIMARY
SEVERE WEATHER RISKS WILL BE DAMAGING WIND AND HAIL.

SUNDAY NIGHT THROUGH TUESDAY...UPPER LEVEL RIDGING WILL TAKE HOLD
WITH THE WARM FRONT LIFTING OFF TO OUR NORTHEAST. BEST CHANCES FOR
RAIN WILL BE NEAR THIS BAROCLINIC ZONE. CAN/T RULE OUT A FEW
SHOWERS OR STORMS ACROSS CENTRAL MO...THOUGH THIS SHOULD BE THE
EXCEPTION RATHER THAN THE RULE. TEMPERATURES WILL ONCE AGAIN WARM
UP WITH HIGHS IN THE UPPER 80S/LOWER 90S AND LOWS IN THE UPPER
60S/LOWER 70S.

TUESDAY NIGHT THROUGH SATURDAY...MED RANGE MODELS CONTINUE DECENT
AGREEMENT THROUGH THE EXTENDED FORECAST. NORTHWESTERLY FLOW ALOFT
IS EXPECTED THROUGH LATE IN THE WEEK WITH INDICATIONS OF RIDING
TRYING TO BUILD AGAIN BY THE WEEKEND. OVERALL...EXPECT A
CONTINUATION OF AT OR ABOVE AVERAGE TEMPERATURES WITH PERIODIC
CHANCES FOR RAIN IN THE TUESDAY NIGHT TO FRIDAY TIME FRAME. WITH
CHANCES FOR RAIN TIED TO THE PASSAGE OF HARD TO TIME SHORTWAVES
WITHIN THE MAIN FLOW ALOFT...CONFIDENCE IN THE RAINFALL FORECAST
IS LOW AT THIS TIME.

GAGAN

&&

.AVIATION...

FOR THE 18Z TAFS...A WEAK AND DIFFUSE FRONTAL BOUNDARY IS
CURRENTLY NEAR THE ARKANSAS AND MISSOURI BORDER. LIGHT NORTHERLY
WINDS ARE BEHIND THIS BOUNDARY THIS AFTERNOON AT MOST TERMINALS.
KSGF AND KSGF WILL HAVE MVFR CEILINGS THROUGH EARLY AFTERNOON
UNTIL STRATUS DECK MIXES OUT. WINDS WILL GRADUALLY SHIFT EASTERLY
TONIGHT AND SOUTHEASTERLY BY TOMORROW MORNING. WILL HAVE TO WATCH
STORMS DEVELOPING OVER THE HIGH PLAINS LATE TONIGHT WHICH MAY TRY
TO MOVE INTO THE AREA BY EARLY TOMORROW MORNING. EXACT TIMING AND
COVERAGE IS UNCERTAIN AND HAVE MENTIONED VCTS AROUND 12Z AT THIS
TIME.

GRIFFIN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 11, 12:55 PM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CDT SAT JUN 11 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1255 PM CDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

 THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

  ELEVATED LIGHTNING RISK.
  ELEVATED HAIL RISK.
  ELEVATED WIND RISK.

DISCUSSION...

 ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS
 AFTERNOON INTO THIS EVENING ACROSS THE SOUTHERN MISSOURI OZARKS.
 ISOLATED SEVERE HAIL AND DAMAGING WIND GUSTS MAY BE POSSIBLE WITH
 ANY THUNDERSTORMS THAT DEVELOP THIS AFTERNOON AND EVENING.

 THERE ARE INDICATIONS THAT A COMPLEX OF THUNDERSTORMS WILL DEVELOP
 ACROSS THE HIGH PLAINS OF KANSAS LATE TONIGHT AND MOVE
 SOUTHEASTWARD TOWARDS EXTREME SOUTHEAST KANSAS AND EXTREME
 SOUTHWESTERN MISSOURI BY SUNRISE SUNDAY MORNING. THESE
 THUNDERSTORMS WILL HAVE THE POTENTIAL OF LARGE HAIL AND DAMAGING
 WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

 THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS EXTREME SOUTHEAST
 KANSAS AND PORTIONS OF SOUTHWEST MISSOURI SUNDAY MORNING. THIS
 ACTIVITY WILL CONTINUE TO SPREAD EAST ACROSS THE REMAINDER OF THE
 AREA...WITH REDEVELOPMENT POSSIBLE DURING THE AFTERNOON ACROSS THE
 ENTIRE OUTLOOK AREA. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE
 THE PRIMARY SEVERE WEATHER RISKS.

 PERIODIC CHANCES FOR THUNDERSTORMS CANNOT BE RULED OUT FROM
 TUESDAY THROUGH FRIDAY OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR AREAS
 NEAR THE MISSOURI AND ARKANSAS BORDER. SPOTTER ACTIVATION MAY BE
 NEEDED ACROSS EXTREME SOUTHEAST KANSAS AND EXTREME SOUTHWESTERN
 MISSOURI BY SUNRISE SUNDAY MORNING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GRIFFIN

In the hours before

Special weather statement, Jun 11, 1:20 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
120 PM CDT SAT JUN 11 2011

MOZ096-097-111900-
DOUGLAS MO-HOWELL MO-
120 PM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DOUGLAS AND
NORTHWESTERN HOWELL COUNTIES UNTIL 200 PM CDT...

AT 116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER NORTHEASTERN DOUGLAS COUNTY...OR 7 MILES
SOUTH OF MOUNTAIN GROVE...MOVING EAST AT 15 MPH. PENNY SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF NORTHWESTERN
HOWELL AND NORTHEASTERN DOUGLAS COUNTIES.

LAT...LON 3706 9199 3694 9198 3699 9233 3706 9232
TIME...MOT...LOC 1820Z 271DEG 12KT 3704 9221

GRIFFIN
Local storm report, Jun 11, 2:15 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 PM CDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             3 NNE VANZANT           37.01N 92.28W
06/11/2011  E1.00 INCH       DOUGLAS            MO   CO-OP OBSERVER

&&

JTK
Local storm report, Jun 11, 2:21 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
221 PM CDT SAT JUN 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             10 SSE MOUNTAIN GROVE   36.99N 92.20W
06/11/2011  E1.00 INCH       DOUGLAS            MO   CO-OP OBSERVER

&&

JTK
Special weather statement, Jun 11, 2:34 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
234 PM CDT SAT JUN 11 2011

MOZ106-112000-
OREGON MO-
234 PM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OREGON COUNTY UNTIL
300 PM CDT...

AT 229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER NORTHEASTERN OREGON COUNTY...OR 30 MILES
NORTHEAST OF THAYER...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF NORTHEASTERN
OREGON COUNTY.

LAT...LON 3671 9112 3682 9134 3689 9131 3688 9122
      3683 9122 3683 9112 3682 9111
TIME...MOT...LOC 1934Z 309DEG 16KT 3681 9113

GRIFFIN
Special weather statement, Jun 11, 2:58 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
258 PM CDT SAT JUN 11 2011

MOZ098-106-112045-
OREGON MO-SHANNON MO-
258 PM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OREGON AND SOUTH
CENTRAL SHANNON COUNTIES UNTIL 345 PM CDT...

AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF BIRCH TREE...OR 20 MILES
EAST OF MOUNTAIN VIEW...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BIRCH TREE.

LAT...LON 3678 9111 3676 9112 3681 9151 3700 9150
      3701 9122 3684 9122 3683 9112 3682 9111
      3680 9110 3678 9110
TIME...MOT...LOC 1958Z 273DEG 9KT 3689 9135

GRIFFIN
Special weather statement, Jun 11, 3:22 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
322 PM CDT SAT JUN 11 2011

MOZ105-112115-
OZARK MO-
322 PM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OZARK COUNTY UNTIL 415 PM
CDT...

AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ISABELLA...OR 26 MILES SOUTH OF AVA...MOVING
EAST AT 15 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE GAINESVILLE...HARDENVILLE...ISABELLA...
PONTIAC...SUNDOWN AND THEODOSIA.

LAT...LON 3649 9268 3664 9268 3672 9234 3649 9234
      3649 9235
TIME...MOT...LOC 2023Z 258DEG 14KT 3659 9254

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:18 PM CDTSpecial Weather StatementSGFPulaski27 min
Jun 10, 8:31 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski26 min
Jun 10, 8:40 PM CDTSevere Thunderstorm WarningSGFVernon65 min
Jun 10, 8:50 PM CDTSpecial Weather StatementSGFMaries25 min
Jun 10, 8:58 PM CDTSpecial Weather StatementSGFPhelps32 min
Jun 10, 9:10 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski35 min
Jun 10, 9:35 PM CDTSevere Thunderstorm WarningSGFVernon15 min
Jun 10, 9:52 PM CDTSpecial Weather StatementSGFPhelps23 min
Jun 10, 10:13 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon44 min
Jun 10, 10:48 PM CDTSpecial Weather StatementSGFTexas27 min
Jun 10, 11:12 PM CDTSpecial Weather StatementSGFDent48 min
Jun 10, 11:25 PM CDTSevere Thunderstorm WarningSGFLaclede, Texas, Wright35 min
Jun 10, 11:50 PM CDTSpecial Weather StatementSGFTexas25 min
Jun 11, 1:20 PM CDTSpecial Weather StatementSGFDouglas40 min
Jun 11, 1:41 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell49 min
Jun 11, 2:02 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon28 min
Jun 11, 2:28 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell47 min
Jun 11, 2:34 PM CDTSpecial Weather StatementSGFOregon26 min
Jun 11, 2:58 PM CDTSpecial Weather StatementSGFOregon47 min
Jun 11, 3:22 PM CDTSpecial Weather StatementSGFOzark53 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.